The fluctuations of your thyroid levels can cause sweating. I have Hyperthyroidism. That was one of my first symptoms, especially waking up in the middle of the night hot when it was 30 degrees outside. Has gotten much better since taking Methimazole. But do still get hot from time to time.
The answer is yes, usually only when you are hyperthyroid though. Or if you are on to much meds and are going hyper it might happen too.Or if its hot outside lol.lSounds like you dont take meds and are just sweating, so i would have a tsh, free t-3,free t-4, thyroid antibodies,and adrenal test done. This will give you a basic idea of your thyroid function.Im sure that their are other things that can make you excessivley sweat as well though. Do you feel hyperactive?Or got heart palp or anxiety?These are all signs of hyperthroidism.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.